# SDR UALA2012080604212

- Difficulty date: August 2, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,446 hours, 13,587 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER STRIP LEFT ENGINE INBD SIDE COMING APART, PER SRM SECURED RUBBER STRIP IN PLACE.
